RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 47, Number 11  


On modification of certain methods of the conjugate direction type for solving systems of linear algebraic equations
L. F. Yukhno
1811
On certain two-sided analogues of Newton's method for solving nonlinear eigenvalue problems
B. M. Podlevskii
1819
Cutting methods in $E^{n+1}$ for global optimization of a class of functions
V. P. Bulatov, O. V. Khamisov
1830
Numerical method for solving a nonlinear time-optimal control problem with additive control
G. V. Shevchenko
1843
Guaranteed-accuracy approximation of reachable sets for a linear dynamic system subject to impulse actions
N. B. Brusnikina, A. V. Lotov
1855
Optimal control problems with terminal functionals represented as the difference of two convex functions
A. S. Strekalovskii
1865
Calculating the branch points of the eigenvalues of the Coulomb spheroidal wave equation
S. L. Skorokhodov, D. V. Khristoforov
1880
A dynamic mesh adaptation method for magnetohydrodynamics problems
A. G. Zhilkin
1898
Dynamic adaptation for parabolic equations
A. V. Mazhukin, V. I. Mazhukin
1913
Direct numerical simulation of one type of compressible turbulence interacting with a shock wave
O. A. Azarova
1937
Conservative numerical method for solving the averaged Boltzmann equation
V. A. Rykov, D. A. Shil'tsov
1949
On parametric instability of viscous two-layer fluid in a vessel with a permeable bottom
A. V. Kravtsov
1958
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020